# SDR DXTA2024110401031

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 7,161 hours, 4,751 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: S28001257
- Condition: Defective
- Location: Main Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: ENROUTE AT FL430 WE RECEIVED AMBER CHECK DOORS AND CABIN DOOR OPEN CAS MESSAGES SIMULTANEOUSLY. FOLLOWING THE CHECKLIST WE WERE DIRECTED TO RAISE THE CABIN ALTITUDE, DESCEND, AND LAND AS SOON AS PRACTICAL. WE ELECTED TO DIVERT TO CMH, IT WAS APPROXIMATELY 30 MINUTES AWAY. CORRECTIVE ACTION; POWERED UP AIRCRAFT WE HAD HARD FAULTS CABIN DOOR OPEN AMBER CAS AND  CHECK DOORS  WITH CABIN DOOR AND ALL OTHER DOORS CLOSED. WHEN WE BEGAN TROUBLESHOOTING DOOR REPORT AND FOUND A Â¿PAWL DOOR SWITCHÂ¿ DISCREPANCY, PLUS THE PAWL SOLENOID WAS NOT ENERGIZING. REMOVED AND CLEANED CONNECTOR ON ON PAWL PROX SWITCH AND VERIFIED PROX SWITCH OPERATION WITH TARGET AND INDICATOR LIGHTS. REMOVED AND INSPECTED NC105 PCB, NO DEFECTS NOTED. RE-INSTALLED NC105, REF CE 680A MM 24-60-40, AFTER RE-INSTALLING NC105 PAWL SOLENOID BEGAN WORKING AND ALL CAS MESSAGES EXTINGUISHED. DOOR INDICATIONS OPS CHECKS GOOD. REF CE 680 MM 52-70-00, 31-59-00. HARD FAULT NO LONGER PRESENT. AFTER REVIEWING ARES DATA FOUND INTERMITTENT INFLIGHT FAULT FROM UPPER FORWARD DOOR PROX SWITCH SC002.  REMOVED AND REPLACE SC002, REF CE 680A MM 52-70-10. OPS CHECK GOOD.
